RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1170–1175 (Mi de568)  

On the question of estimation of the interval of applicability of Čaplygin's theorem

V. S. Bezdomnikov, Yu. V. Komlenko

Izhevsk Mechanical Institute

Full text: PDF file (513 kB)

Bibliographic databases:
UDC: 517.934.9
Received: 30.04.1965

Citation: V. S. Bezdomnikov, Yu. V. Komlenko, “On the question of estimation of the interval of applicability of Čaplygin's theorem”, Differ. Uravn., 2:9 (1966), 1170–1175

Citation in format AMSBIB
\Bibitem{BezKom66}
\by V.~S.~Bezdomnikov, Yu.~V.~Komlenko
\paper On the question of estimation of the interval of applicability of {\v C}aplygin's theorem
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1170--1175
\mathnet{http://mi.mathnet.ru/de568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201708}
\zmath{https://zbmath.org/?q=an:0145.32604|0196.10502}


Linking options:
  • http://mi.mathnet.ru/eng/de568
  • http://mi.mathnet.ru/eng/de/v2/i9/p1170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019